# SDR CA190312003

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: G02191300
- Condition: Out Of Position
- Location: Trim Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THREE (3) DISCREPANCIES: 1. NO FINAL TORQUE CHECKED ON NUT AND BOLT USED TO ATTACH TRIM AIR TIE-ROD (FIND 19, G02194204-003) TO TRIM AIR DUCT (FIND 106, G03613015-001). 2. SUSPECT INCORRECT ORIENTATION OF COUPLING COVER VENT HOLE (FIND 16, G03615045-001) AND ALIGN TO BLEED LEAK DETECTION LOOPS AT AFT PRESSURE BULKHEAD. 3. SUSPECT INCORRECT ORIENTATION OF COUPLING COVER VENT HOLE (FIND 14, G03615015-001) AND ALIGN TO BLEED LEAK DETECTION LOOPS AT AFT PRESSURE BULKHEAD.
